# SDR DL72S971179

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Food Fire
- Location: Nr 1 Galley
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 1 GALLEY OVEN IGNITED PAPER THAT WAS ON BACK OF FOOD CONTAINER.  HALON BOTTLE USED TO EXTINGUISH FIRE.  REPLACED HALON FIRE EXT, CLEANED AND INSPECTED OVENS.
